Department of Mathematics and Statistics

Dan Yasaki
Associate Professor
Director of Undergraduate Studies


Office: Petty 146
Phone: 334-3666
Email address:
Personal web page:
Starting year at UNCG: 2008
Office hours: MWF 10:00-11:00


Ph.D. in Mathematics, Duke University (2005)


Winter, 2015
  • MAT 120-81D WEB (Calculus for Business and the Social Sciences)
Spring, 2015
  • MAT 310-01 LEC (Elementary Linear Algebra), MWF 12:00-12:50, Petty Building 223
Summer Session 1, 2015
  • MAT 112-01D WTX (Contemporary Topics in Mathematics)
Fall, 2015
  • MAT 647-01 LEC (Linear Algebra and Matrix Theory), TR 9:30-10:45, Stone Building 215

Research Interests

Number Theory, Computational Mathematics
Current Students: Paula Hamby

Selected Recent Publications

  • Perfect unary forms over real quadratic fields, J. Théor. Nombres Bordeaux (2013), 1–17, accepted.
  • with Paul Gunnells, Modular forms and elliptic curves over the cubic field of discriminant $−23$, Int. J. Number Theory 9 (2013), no. 1, 53-76.
  • Computing modular forms for $\mathrm{GL}_2$ over certain number fields, Computations with Modular Forms, Contributions in Mathematical and Computational Sciences 6 (2014), 363-377.
  • with Farshid Hajir and Paul Gunnells, Modular forms and elliptic curves over the field of fifth roots of unity, Exp. Math. 22 (2013), no. 2, 203-216.
  • Integral cohomology of certain Picard modular surfaces, J. Number Theory 134 (2014) 13-28.

Brief Bio

Dr. Yasaki has an M.A. (2000) and Ph.D. (2005) from Duke University under the supervision of L. Saper. After a three year post-doc at the University of Massachusetts working with P. Gunnells, he has been part of the UNCG faculty since 2008. His research interests are in the area of modular forms, particularly the connection between explicit reduction theory of quadratic forms and the computation of Hecke data for automorphic forms. Recent work has focused on producing new examples of cusp forms over number fields of small degree. Reprints and preprints of publications can be found on his personal webpage. Yasaki currently serves as the UNCG Math Club faculty advisor.